# SDR AALA20100111TUL08

- Difficulty date: January 11, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT THE NUT PLATE HOLE AT STATION 1640, RIGHT BUTTLINE 2.  REPLACED FLOORBEAM T-CAP PER SRM 53-00-51-2R 4.
